# SDR 507512092005

- Difficulty date: December 9, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N518QS
- Make and model: Gulstm GV
- Aircraft serial: 5075
- Aircraft time: 97 hours, 52 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Insulation
- Condition: Odor
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ODOR FROM LEFT PILLAR BETWEEN LT WINDSHIELD AND SIDE WINDOW.
